Alert archive / Wisconsin / Wind Advisories in 2006

Wind Advisory 5, NWS Milwaukee, WI

May 10, 200620 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at May 10, 2006, 4:03 AM CDT for 20 counties in Wisconsin. It took effect at May 11, 2006, 4:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 10, 2006, 4:03 AM CDT (09:03 UTC)
In effect from
May 11, 2006, 4:00 AM CDT
Expired
May 11, 2006, 2:10 PM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMKX 100903
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 AM CDT WED MAY 10 2006

...DENSE FOG OVERNIGHT FOR SOUTHERN WISCONSIN...

.LIGHT WINDS AND ABUNDANT LOW LEVEL MOISTURE IN THE WAKE OF
EARLIER RAINS HAS PRODUCED DENSE FOG ACROSS MUCH OF SOUTHERN
WISCONSIN. EXPECT VISIBILITIES OF 1/4 MILE OR LESS UNTIL MID
MORNING...WITH VISIBILITIES GRADUALLY IMPROVING BY 10 AM.

LOW PRESSURE WILL THEN INTENSIFY OVER INDIANA THIS EVENING...AND
CONTINUE TO DEEPEN AS IT APPROACHES THE LAKE MICHIGAN AREA BY
SUNRISE THURSDAY. THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR
...WILL PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN LATE
TONIGHT AND THURSDAY.

WIZ051-052-058>060-064>066-070>072-101500-
/O.NEW.KMKX.WI.Y.0005.060511T0900Z-060512T0000Z/
/O.CON.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
403 AM CDT WED MAY 10 2006

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT
THURSDAY. 

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THIS MORNING. 

DENSE FOG IS EXPECTED TO LAST UNTIL MID MORNING ON WEDNESDAY.
EXPECT AREAS WITH VISIBILITIES OF 1/4 MILE OR LESS...WHILE OTHER
AREAS HAVE SLIGHTLY BETTER VISIBILITIES AROUND 1 MILE.

IF DRIVING... SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND
LEAVE PLENTY OF DISTANCE BETWEEN YOU AND OBJECTS AHEAD.

FOR LATE TONIGHT AND THURSDAY...A WIND ADVISORY IS ISSUED WHEN
SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE
ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...BEWARE
OF FALLEN TREE LIMBS ON ROADS.

$$

WIZ046-047-056-057-062-063-067>069-101500-
/O.NEW.KMKX.WI.Y.0005.060511T1200Z-060512T0000Z/
/O.CON.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT
403 AM CDT WED MAY 10 2006

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT
THURSDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THIS MORNING. 

DENSE FOG IS EXPECTED TO LAST UNTIL MID MORNING ON WEDNESDAY.
EXPECT AREAS WITH VISIBILITIES OF 1/4 MILE OR LESS...WHILE SOME
OTHER AREAS WILL HAVE SLIGHTLY BETTER VISIBILITIES AROUND 1 MILE.

IF DRIVING... SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND
LEAVE PLENTY OF DISTANCE BETWEEN YOU AND OBJECTS AHEAD.

FOR THURSDAY...A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF
30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS
LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN TREE LIMBS ON
ROADS.

$$

HENTZ/GEHRING
6 follow-up statements
000 
WWUS73 KMKX 101336
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 AM CDT WED MAY 10 2006

...DENSE FOG GRADUALLY IMPROVING...

.SKIES WERE CLEARING ACROSS SOUTH CENTRAL WISCONSIN...HOWEVER THE
FOG WAS LINGERING A BIT IN THE FAR EASTERN SECTIONS OF THE STATE. EXPECT
SOME VISIBILITIES OF 1/4 MILE OR LESS UNTIL 10 AM.

LOW PRESSURE WILL THEN INTENSIFY OVER INDIANA THIS EVENING...AND
CONTINUE TO DEEPEN AS IT APPROACHES THE LAKE MICHIGAN AREA BY
SUNRISE THURSDAY. THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF
YEAR ...WILL PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN
WISCONSIN LATE TONIGHT AND THURSDAY.

WIZ058-064-065-070-102145-
/O.CAN.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/
/O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0000Z/
DODGE-JEFFERSON-WAUKESHA-WALWORTH-
INCLUDING THE CITIES OF...BEAVER DAM...JEFFERSON...LAKE MILLS...
WAUKESHA...BROOKFIELD...ELKHORN...LAKE GENEVA
836 AM CDT WED MAY 10 2006

...DENSE FOG ADVISORY IS CANCELLED...
...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM
4 AM TO 7 PM CDT THURSDAY. 

FOR LATE TONIGHT AND THURSDAY...A WIND ADVISORY IS ISSUED WHEN
SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE
ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...
BEWARE OF FALLEN TREE LIMBS ON ROADS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 MPH OR
GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS
LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN TREE LIMBS ON
ROADS. USE CAUTION WHILE OUTDOORS.

$$

WIZ046-047-056-057-062-063-067>069-102145-
/O.CAN.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/
/O.CON.KMKX.WI.Y.0005.060511T1200Z-060512T0000Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT
836 AM CDT WED MAY 10 2006

...DENSE FOG ADVISORY IS CANCELLED...
...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE DENSE FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM
7 AM TO 7 PM CDT THURSDAY. 

FOR THURSDAY...A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF
30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE
YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN
TREE LIMBS ON ROADS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 MPH OR
GREATER ARE EXPECTED...OR WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. SECURE LOOSE ITEMS IN THE YARD SUCH AS
LAWN FURNITURE AND GARBAGE CANS...BEWARE OF FALLEN TREE LIMBS ON
ROADS. USE CAUTION WHILE OUTDOORS.

$$

WIZ051-052-059-060-066-071-072-101500-
/O.CON.KMKX.FG.Y.0010.000000T0000Z-060510T1500Z/
/O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0000Z/
FOND DU LAC-SHEBOYGAN-WASHINGTON-OZAUKEE-MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...WEST BEND...
PORT WASHINGTON...MILWAUKEE...RACINE...KENOSHA
836 AM CDT WED MAY 10 2006

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
THURSDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
THURSDAY. 

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING.

AREAS OF DENSE FOG ARE EXPECTED TO LAST UNTIL 10 AM. EXPECT AREAS
WITH VISIBILITIES OF 1/4 MILE OR LESS...WHILE OTHER AREAS HAVE
SLIGHTLY BETTER VISIBILITIES AROUND 1 MILE.

IF DRIVING... SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND
LEAVE PLENTY OF DISTANCE BETWEEN YOU AND OBJECTS AHEAD.

FOR LATE TONIGHT AND THURSDAY...A WIND ADVISORY IS ISSUED WHEN
SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...OR WIND GUSTS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE
ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...
BEWARE OF FALLEN TREE LIMBS ON ROADS.

$$
COLLAR
000 
WWUS73 KMKX 101946
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT WED MAY 10 2006

...VERY WINDY CONDITIONS EXPECTED...

.LOW PRESSURE WILL INTENSIFY OVER INDIANA THIS EVENING...AND
CONTINUE TO DEEPEN AS IT MOVES INTO LOWER MICHIGAN BY SUNRISE
THURSDAY. THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR ...WILL
PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN LATE TONIGHT
INTO THURSDAY EVENING.

WIZ046-047-056-057-062-063-067>069-110400-
/O.EXT.KMKX.WI.Y.0005.060511T1200Z-060512T0300Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT
246 PM CDT WED MAY 10 2006

...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 10 PM CDT THURSDAY...

ON THURSDAY WINDS SUSTAINED NORTH WINDS AROUND 30 MPH WITH GUSTS
TO NEAR 45 MPH AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE
ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...BEWARE
OF FALLEN TREE LIMBS ON ROADS.

$$

WIZ051-052-058>060-064>066-070>072-110400-
/O.EXT.KMKX.WI.Y.0005.060511T0900Z-060512T0300Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
246 PM CDT WED MAY 10 2006

...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 10 PM CDT THURSDAY...

FOR LATE TONIGHT AND THURSDAY...SUSTAINED NORTH WINDS OF 30 MPH
ARE EXPECTED WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE
LOOSE ITEMS IN THE YARD SUCH AS LAWN FURNITURE AND GARBAGE CANS...
BEWARE OF FALLEN TREE LIMBS ON ROADS.

$$
COLLAR/MBK
000 
WWUS73 KMKX 110300
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 PM CDT WED MAY 10 2006

...VERY WINDY CONDITIONS EXPECTED...

.LOW PRESSURE...INTENSIFYING OVER INDIANA TONIGHT...WILL CONTINUE TO
DEEPEN AS IT MOVES INTO LOWER MICHIGAN BY SUNRISE THURSDAY. THIS
UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR ... WILL PRODUCE VERY
WINDY CONDITIONS OVER SOUTHERN WISCONSIN LATE TONIGHT INTO
THURSDAY EVENING.

WIZ046-047-056-057-062-063-067>069-111100-
/O.CON.KMKX.WI.Y.0005.060511T1200Z-060512T0300Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT
1000 PM CDT WED MAY 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM CDT
THURSDAY...

LOOK FOR NORTH WINDS TO INCREASE TO 30 MPH...WITH GUSTS TO NEAR
45 MPH AT TIMES...BEGINNING THURSDAY MORNING AND LASTING INTO
THURSDAY EVENING. THESE STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE
ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT FOR FALLEN
TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR OF ANY
DOWNED POWER LINES.

$$

WIZ051-052-058>060-064>066-070>072-111100-
/O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0300Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
1000 PM CDT WED MAY 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
THURSDAY...

LOOK FOR NORTH WINDS TO INCREASE TO 30 MPH...WITH GUSTS TO NEAR
45 MPH AT TIMES OVERNIGHT...AND LAST THROUGH THURSDAY EVENING. THESE
STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. SECURE LOOSE ITEMS SUCH AS LAWN FURNITURE AND
GARBAGE CANS. BE ALERT FOR FALLEN TREE LIMBS ON AREA ROADS AND
SIDEWALKS...AND STAY CLEAR OF ANY DOWNED POWER LINES.

$$

REM
000 
WWUS73 KMKX 110837
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 AM CDT THU MAY 11 2006

...VERY WINDY CONDITIONS EXPECTED...

.LOW PRESSURE...INTENSIFYING OVER LOWER MICHIGAN...WILL CONTINUE
TO DEEPEN TODAY AS IT BACKS WEST TO NEAR LAKE MICHIGAN TONIGHT.
THIS UNUSUALLY INTENSE LOW FOR THIS TIME OF YEAR...WILL PRODUCE
VERY WINDY CONDITIONS OVER SOUTHERN WISCONSIN INTO THE EVENING
HOURS. 

WIZ046-047-056-057-062-063-067>069-111645-
/O.CON.KMKX.WI.Y.0005.060511T1200Z-060512T0300Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT
337 AM CDT THU MAY 11 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
CDT THIS EVENING. 

LOOK FOR NORTHWEST TO NORTH WINDS TO INCREASE TO 30 MPH...WITH GUSTS TO
NEAR 50 MPH AT TIMES...BEGINNING THIS MORNING AND LASTING INTO
THIS EVENING. THESE STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE
ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT FOR FALLEN
TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR OF ANY
DOWNED POWER LINES.

$$

WIZ051-052-058>060-064>066-070>072-111645-
/O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0300Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
337 AM CDT THU MAY 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

LOOK FOR NORTHWEST TO NORTH WINDS TO INCREASE TO 30 MPH...WITH GUSTS TO
NEAR 50 MPH AT TIMES...BEGINNING THIS MORNING AND LASTING INTO
THIS EVENING. THESE STRONG WINDS WILL MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE LOOSE
ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT FOR FALLEN
TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR OF ANY
DOWNED POWER LINES.

$$

HENTZ
000 
WWUS73 KMKX 111510
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1005 AM CDT THU MAY 11 2006

...VERY WINDY CONDITIONS EXPECTED...

.LOW PRESSURE...INTENSIFYING OVER LOWER MICHIGAN...WILL DRIFT WEST 
TO NEAR LAKE MICHIGAN TONIGHT. THIS UNUSUALLY INTENSE LOW FOR THIS 
TIME OF YEAR...WILL PRODUCE VERY WINDY CONDITIONS OVER SOUTHERN 
WISCONSIN INTO THE EVENING HOURS. 

WIZ046-047-056-057-062-063-067>069-112245-
/O.CON.KMKX.WI.Y.0005.060511T1200Z-060512T0300Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-ROCK-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE...
JANESVILLE...BELOIT
1005 AM CDT THU MAY 11 2006

...WIND ADVISORY REMAINS IN EFFECT TO 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT TO 10 PM CDT THIS EVENING. 

LOOK FOR NORTHWEST TO NORTH WINDS TO 30 MPH...WITH GUSTS TO NEAR 50 
MPH AT TIMES...LASTING INTO THIS EVENING. THESE STRONG WINDS WILL 
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
SECURE LOOSE ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT 
FOR FALLEN TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR 
OF ANY DOWNED POWER LINES.

$$

WIZ051-052-058>060-064>066-070>072-112245-
/O.CON.KMKX.WI.Y.0005.060511T0900Z-060512T0300Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
1005 AM CDT THU MAY 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

LOOK FOR NORTHWEST TO NORTH WINDS TO 30 MPH...WITH GUSTS TO NEAR 50 
MPH AT TIMES...LASTING INTO THIS EVENING. THESE STRONG WINDS WILL 
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 
SECURE LOOSE ITEMS SUCH AS LAWN FURNITURE AND GARBAGE CANS. BE ALERT 
FOR FALLEN TREE LIMBS ON AREA ROADS AND SIDEWALKS...AND STAY CLEAR 
OF ANY DOWNED POWER LINES.

$$
000 
WWUS73 KMKX 111910
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 PM CDT THU MAY 11 2006

...SLOWLY DIMINISHING WINDS THIS EVENING...

.LOW PRESSURE CENTERED OVER LOWER MICHIGAN AND CENTRAL LAKE
MICHIGAN WILL GRADUALLY WEAKEN THIS EVENING. STRONG NORTHWEST
WINDS ASSOCIATED WITH THE LOW WILL ALSO GRADUALLY WEAKEN THIS
EVENING AND OVERNIGHT.

WIZ046-047-051-052-056>060-062>072-112015-
/O.CAN.KMKX.WI.Y.0005.000000T0000Z-060512T0300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
210 PM CDT THU MAY 11 2006

...WIND ADVISORY IS CANCELLED...

THE LOW PRESSURE SYSTEM PRODUCING THE STRONG WINDS OVER SOUTHERN
WISCONSIN IS GRADUALLY WEAKENING. AS A RESULT...THE NATIONAL
WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE WIND
ADVISORY. HOWEVER...NORTHWEST WINDS GUSTING TO BETWEEN 30 AND 35
MPH CAN STILL BE EXPECTED AT TIMES THROUGH THE EVENING HOURS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at May 9, 2:00 PM CDT, 14 hours 3 minutes earlier.

Area forecast discussion, May 9, 2:00 PM CDT, 14 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT TUE MAY 9 2006

.DISCUSSION...FCST FOCUS ON PCPN THIS EVENING AND THEN AGAIN...
WELL...THROUGH THE REMAINDER OF THE FCST.

RAIN OVER THE CWA IN ASSOCIATION WITH EXISTING THETA-E RIDGE AND
ADVECTION...IN COMBINATION WITH A SLIGHTLY BETTER THAN PROGD H5
S/W. NAM/GFS DON/T SEEM TO DO THIS S/W JUSTICE GIVEN THE SOLID
LOOK TO IT ON SATELLITE IMAGERY. RUC HAS PICKED UP ON IT AND MATCHES
SATELLITE WELL. HAVEN/T SEEN ANY LIGHTNING STRIKES FOR SOME TIME...
BUT WILL KEEP A MENTION IN THE EAST THIS EVENING.

LOOKS LIKE ONCE THE THETA-E AXIS AND S/W SHIFT E OF THE CWA EARLY
THIS EVENING...THE PCPN SHOULD END WITH FOG A THREAT LATER ON TONIGHT
WITH DIMINISHING BNDRY LYR WINDS.

DRY AIR WRAPPING INTO THE AREA IN THE WAKE OF THIS FIRST S/W COULD
SCOUR OUT THE CLOUDS SOME WITH A LITTLE SUNSHINE FOR TOMORROW
MORNING. H8 TEMPS MAINTAIN HIGH LEVELS AND WITH THE UPR LEVELS
COOLING DOWN A TAD IN RESPONSE TO DIGGING UPR LEVEL LOW...COULD SEE
ENUF AFTN INSTABILITY TO GENERATE SHOWERS OR AN ISOLATED
THUNDERSTORM.

AS UPR LOW IS DROPPING THROUGH MN INTO IA WED NGT AND THU...A STRONG
S/W ROTATES UP THE OHIO VALLEY INTO MI SPARKING RAPID SFC
CYCLOGENSIS.  THAT S/W EVENTUALLY PHASES WITH THE UPR LOW AND IT
ROTATES OVR THE GREAT LAKES INTO EARLY NEXT WEEK. WITH RESPECT TO
THE DEEPING SFC LOW ON THURSDAY...THE NAM LOOKS UNREASONABLE IN ITS
STRENGTH.  GRANTED THE UPR JET IS A VERY CLASSIC COUPLED JET
SUPPORTING VERY DEEP AND STRONG UVV...BUT THE STRENGTH OF THE
CORRESPONDING SFC LOW LOOKS UNREASONABLE.  THE GFS LOOKS BETTER IN
STRENGTH...BUT APPEARS TO LIFT IT TOO FAR NORTH. THE UKMET LOOKS
LIKE A GOOD COMPROMISE.  NEW ECMWF LOOKING SIMILAR TO NAM SOLUTION
W.R.T. POSITION...BUT A LITTLE WEAKER.

WHATEVER THE FINAL SOLUTION...LOOKS COLD AND WET ON THURSDAY INTO
THURSDAY NIGHT...WITH DIMINISHING POP CHCS FRIDAY INTO THE WEEKEND.
ADDITIONALLY...COLD AIR WILL PLUNGE SOUTH MAKING FOR UNSEASONABLY
COOL WEATHER THURSDAY THROUGH SATURDAY WITH MODERATION LATE IN THE
WEEKEND INTO EARLY NEXT WEEK.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DAVIS
Hazardous weather outlook, May 9, 11:17 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 PM CDT TUE MAY 9 2006

WIZ046-047-051-052-056>060-062>072-101015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1117 PM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

WIDESPREAD DENSE FOG IS EXPECTED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-665-101015-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1117 PM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

WIDESPREAD DENSE FOG IS EXPECTED OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY.

REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 10:34 PM CDTDense Fog AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more11 hr

Nearby

Wind Advisories in Wisconsin, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.